# SDR CA020715005

- Difficulty date: July 10, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393226
- Part serial: 96229H2093
- Condition: Cracked
- Location: Cockpit
- Part time: 22,903 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) CO-PILOT SIDE WINDOW CRACKED DURING FLIGHT AT 5000 FEET. DIVERTED FLIGHT TO KOLN, GERMANY.SIDE WINDOW REPLACED. AIRCRAFT RETURNED IN SERVICE.
